# SDR 4MZA20211013022

- Difficulty date: October 12, 2021
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N591PA
- Make and model: Amazon MK27
- Aircraft serial: 000363
- Aircraft time: 31 hours, 309 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 120094
- Part serial: BS0000000274
- Condition: Cracked
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, CRACK DISCOVERED IN MOTOR MOUNT OF SPAR #2.
